# SDR UALA2012040402088

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 41,330 hours, 16,114 cycles
- Engine: Iae V2527A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Unknown
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COND AFT CARGO HEAT FAULT.  RESET CIRCUIT BREAKER FOR CARGO HEAT AND PERFORMED POWER UP BITE TEST FOR CARGO HEAT CONTROLLER, OPS CHECKED OK.
